Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

Quasigroup associativity and biased expansion graphs


Author: Thomas Zaslavsky
Journal: Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 13-18
MSC (2000): Primary 05C22, 20N05; Secondary 05B15, 05B35
Published electronically: February 10, 2006
MathSciNet review: 2200950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present new criteria for a multary (or polyadic) quasigroup to be isotopic to an iterated group operation. The criteria are consequences of a structural analysis of biased expansion graphs. We mention applications to transversal designs and generalized Dowling geometries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 05C22, 20N05, 05B15, 05B35

Retrieve articles in all journals with MSC (2000): 05C22, 20N05, 05B15, 05B35


Additional Information

Thomas Zaslavsky
Affiliation: Binghamton University, Binghamton, New York 13902-6000
Email: zaslav@math.binghamton.edu

DOI: http://dx.doi.org/10.1090/S1079-6762-06-00155-7
PII: S 1079-6762(06)00155-7
Keywords: Multary quasigroup, polyadic quasigroup, factorization graph, generalized associativity, biased expansion graph, transversal design, Dowling geometry
Received by editor(s): September 15, 2004
Published electronically: February 10, 2006
Additional Notes: Research partially assisted by grant DMS-0070729 from the National Science Foundation.
Communicated by: Efim Zelmanov
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.